Mathematical Programming Models and Algorithms for Engineering Design Optimization

AuthID
P-000-5F8
4
Author(s)
Herskovits, J
·
Goulart, E
·
Document Type
Article
Year published
2005
Published in
Computer Methods in Applied Mechanics and Engineering
Volume 194, Issue 30-33, Pages 3244-3268 (25)
Indexing
Publication Identifiers
SCOPUS: 2-s2.0-20044381530
Wos: WOS:000230014800003
Source Identifiers
ISSN: 0045-7825
Export Publication Metadata
Marked List
Info
At this moment we don't have any links to full text documens.